| Model Number |
CNWET3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
04/07/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A non healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient had unexpected hyperopic result.The lens was exchanged for another lens model 10 months following the initial procedure.Additional information has been requested.
Additional Manufacturer Narrative
Evaluation summary: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The account indicated the use of a qualified associated cartridge.The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company (1.50cyl), 20.5 diopter, (1.5 extended depth of focus) lens was replaced with an unspecified atiol model.Additional information was provided that, in the surgeon's opinion, the cause of the event was not product related.The account indicated the patient had pre-existing dry eye and vitreous floaters.Follow up attempts were made for more details of the event.No further information has been provided at this time.File will be reopened when new information or the product is received.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received that the symptoms were resolved and there was no patient harm.In the surgeon¿s opinion product did not contribute to the event.